Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2007) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2007) of owner of 125 SCI articles
whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2007) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2007 : 4 articles

Title: A note on He’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: CHAOS SOLITONS & FRACTALS  Volume: 34   Issue: 3   Pages: 989-991   DOI: 10.1016/j.chaos.2006.04.013   Published: NOV 2007
Times Cited: 66 (from Web of Science)

Title: Determination of the frequency-amplitude relation for a Duffing-harmonic oscillator by the energy balance method
Author(s): Oziz, Turgut; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 54   Issue: 7-8   Pages: 1184-1187   DOI: 10.1016/j.camwa.2006.12.064   Published: OCT 2007
Times Cited: 3 (from Web of Science)

Title: Traveling wave solution of Korteweg-de Vries equation using He’s homotopy perturbation method
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 8   Issue: 2   Pages: 239-242   Published: 2007
Times Cited: 95 (from Web of Science)

Title: A comparative study of He’s homotopy perturbation method for determining frequency-amplitude relation of a nonlinear oscillator with discontinuities
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 8   Issue: 2   Pages: 243-248   Published: 2007
Times Cited: 126 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: